Can beta blockers affect my period?
I'm not not really sure which section this should be in so please feel to move it if necessary (and sorry if TMI).
Bit of background for medications - i have been suffering with anxiety problems for a while and have been taking Sertraline (100mg) since November. Around 3 weeks ago my anxiety started up again and my GP put me on beta blockers (Propanolol 80mg)
My period was due last Thursday, they are like clockwork and i can set my watch by them as I am on the pill (Microgynon 30), but this time it came a day early and was very very light (almost pink) and only lasted for half a day where it ususally is quite heavy for the first 2/3 days and then tapers off. I only had to use 1 tampon and even then, it was probably unnecessary. I panicked as this has NEVER happened to me before and I took a pregnancy test on Thursday which was negative, but then i had another very light bleed on Saturday afternoon after having sex that morning. I tested again yesterday and was still negative.
For the last week i have been having terrible headaches, and really I am just wondering if this is all side effects of the beta blockers.
I've tried looking up some info about these kind of problems but i can't seem to find any anywhere so it doesn't seem very common.
Can this be what is affecting my periods and causing my headaches or should i be seeing my GP in case it is something else?
Thank you for any advice you can give